# SDR 04FDEA01167

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR FORWARD HINGE SEAL SUPPORT THE AFT BRACKET IS CRACKED.  REMOVED AND REPLACED BRACKET, FABBED FROM 2024-T3 .040 BATCH 744347 AT MAE ON N/R N00389.
